# SDR SWAA030234

- Difficulty date: January 30, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,870 hours, 56,024 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Arm
- Part number: 6546109
- Condition: Corroded
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, SWA SI 11251-32, FOUND LT AND RT MLG CLEVIS BEAM ARMS CORRODED.  REMOVED AND REPLACED BOTH LT AND RT MLG CLEVIS BEAM ARMS PER MM.
